STABILITY, BOUNDEDNESS AND UNIFORM BOUNDEDNESS OF SOLUTIONS OF NONLINEAR DELAY DIFFERENTIAL EQUATIONS


TUNÇ C.

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, vol.31, pp.1395-1403, 2011 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2011
  • Journal Name: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1395-1403

Abstract

In this paper, we consider a Lienard equation with multiple variable deviating arguments. By using the Lyapunov second (direct) method, we discuss the stability, boundedness and uniform boundedness of solutions of the equation considered. An example is given to illustrate the feasibility of the proposed results.